![]() |
Volumn 66, Issue 5, 2002, Pages 9-
|
Generalization of the Wang-Landau method for off-lattice simulations
|
Author keywords
[No Author keywords available]
|
Indexed keywords
LENNARD-JONES FLUIDS;
MULTICANONICAL SIMULATION;
RANDOM WALK;
WANG-LANDAU METHOD;
ALGORITHMS;
COMPUTER SIMULATION;
CONTINUUM MECHANICS;
ELECTRONIC DENSITY OF STATES;
HAMILTONIANS;
INTEGRAL EQUATIONS;
ISOTHERMS;
KINETIC ENERGY;
MONTE CARLO METHODS;
RANDOM PROCESSES;
THERMODYNAMICS;
ELECTRON ENERGY LEVELS;
ARTICLE;
|
EID: 41349116285
PISSN: 1063651X
EISSN: None
Source Type: Journal
DOI: 10.1103/PhysRevE.66.056703 Document Type: Article |
Times cited : (229)
|
References (17)
|